• Users Online: 316
  • Print this page
  • Email this page

    Article Cited by others

PERSPECTIVE

Resorting to mathematical modelling approach to contain the coronavirus disease 2019 (COVID-19) outbreak

Shrivastava Saurabh R, Shrivastava Prateek S

Year : 2020| Volume: 9| Issue : 2 | Page no: 49-50

   This article has been cited by
 
1 Spread of COVID-19 Pandemic in Zambia: A Mathematical Model
Eddie M. Mulenga
Aquademia. 2020; 4(2): ep20019
[Pubmed]  [Google Scholar] [DOI]
2 Covid-19 Predictions Using a Gauss Model, Based on Data from April 2
Janik Schüttler,Reinhard Schlickeiser,Frank Schlickeiser,Martin Kröger
Physics. 2020; 2(2): 197
[Pubmed]  [Google Scholar] [DOI]

 

Read this article